# SDR 2012FA0000299

- Difficulty date: April 19, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N245MA
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257215
- Engine: Lyc TIO540AH1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Loose
- Location: Magneto
- Part time: 1,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR INSPECTION OF MAGNETO SB 1-86B IMPULSE COUPLING INSPECTION.   FOUND A LOOSE RIVET.
